I developed some rashes after my 3rd Liver Flush in december. Long story short, I put a bunch of different things on them to try and get rid of them and they spread like crazy. Got so bad my arm was totally red/raw and oozing nonstop. Steroid cream cleared it up, but had to put it on continually. The sun did help too. I went to Florida for a week a couple of weeks ago and it mostly went away. I started taking humaworm and Then I did another Liver Flush (#14) and no big stones came out, just a ton of tiny ones. The rashes started coming back like crazy! There is a nasty one around my ankle causing it to swell terribly.
I went to the dr the other day and he was thinking it was a yeast type rash. He gave me diflucan to take once a week for 6 weeks. I quit taking the humaworm bc I wasn't sure if it was making it worse. The old rashes were like round rashes all over, expect for my arms, which were covered. Now the rashes are more bumpier, he said the yeast can get in your hair follicles... Then on top of that, I developed a blister out of nowhere on my lower leg area like 6 weeks ago, which ended up getting infected and he said that looked like impetigo and gave me Antibiotics . I haven't used the Antibiotics because they screwed me up big time in the past.
I have been putting tea tree oil on the "impetigo" rash and it seems to be drying up, but its close to my ankle rash that is swollen so I am getting nervous. I don't want to have some terrible infection develop where i will need heavy Antibiotics or anything. Has anyone ever heard of a candida rash like this? And could it cause swelling?
Since I have taken the diflucan, the rashes haven't really spread anymore, but the ankle one is just swelling up.
I called the dr again and he said to elevate it and if it doesn't get better then go to the ER for more testing. The last place i wanna go is the ER!!
I also feel super sick, but i feel like that a lot due to the canidida i think.